Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 327878, 9 pages
http://dx.doi.org/10.1155/2012/327878
Research Article

Necessary and Sufficient Condition for Mann Iteration Converges to a Fixed Point of Lipschitzian Mappings

1College of Mathematics, Chongqing Normal University, Chongqing 400047, China
2School of Management, Shandong University, Shandong Jinan 250100, China

Received 18 July 2012; Revised 2 September 2012; Accepted 2 September 2012

Academic Editor: Jian-Wen Peng

Copyright © 2012 Chang-He Xiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. E. Chidume and C. O. Chidume, “Convergence theorems for fixed points of uniformly continuous generalized Φ-hemi-contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 303, no. 2, pp. 545–554, 2005. View at Publisher · View at Google Scholar
  2. C. Moore and B. V. C. Nnoli, “Iterative solution of nonlinear equations involving set-valued uniformly accretive operators,” Computers & Mathematics with Applications, vol. 42, no. 1-2, pp. 131–140, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. C. E. Chidume and H. Zegeye, “Approximation methods for nonlinear operator equations,” Proceedings of the American Mathematical Society, vol. 131, no. 8, pp. 2467–2478, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. O. Osilike, “Iterative solution of nonlinear equations of the φ-strongly accretive type,” Journal of Mathematical Analysis and Applications, vol. 200, no. 2, pp. 259–271, 1996. View at Publisher · View at Google Scholar
  5. M. O. Osilike, “Iterative solutions of nonlinear φ-strongly accretive operator equations in arbitrary Banach spaces,” Nonlinear Analysis. Theory, Methods & Applications, vol. 36, pp. 1–9, 1999. View at Publisher · View at Google Scholar
  6. C. H. Xiang, Z. Chen, and K. Q. Zhao, “Some convergence theorems for a class of generalized Φ-hemicontractive mappings,” Journal of Concrete and Applicable Mathematics, vol. 8, no. 4, pp. 638–644, 2010. View at Google Scholar
  7. K. Deimling, “Zeros of accretive operators,” Manuscripta Mathematica, vol. 13, pp. 365–374, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. C. H. Xiang, “Fixed point theorem for generalized Φ-pseudocontractive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 6, pp. 2277–2279, 2009. View at Publisher · View at Google Scholar
  9. Y. Xu, “Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations,” Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 91–101, 1998. View at Publisher · View at Google Scholar
  10. X. P. Ding, “Iterative process with errors to nonlinear φ-strongly accretive operator equations in arbitrary Banach spaces,” Computers & Mathematics with Applications, vol. 33, no. 8, pp. 75–82, 1997. View at Publisher · View at Google Scholar
  11. R. P. Agarwal, N. J. Huang, and Y. J. Cho, “Stability of iterative processes with errors for nonlinear equations of φ-strongly accretive type operators,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 471–485, 2001. View at Publisher · View at Google Scholar
  12. Z. Huang, “Weak stability of Mann and Ishikawa iterations with errors for φ-hemicontractive operators,” Applied Mathematics Letters, vol. 20, no. 4, pp. 470–475, 2007. View at Publisher · View at Google Scholar
  13. S. S. Chang, K. K. Tan, H. W. J. Lee, and C. K. Chan, “On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 273–283, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. C. E. Chidume and E. U. Ofoedu, “A new iteration process for generalized Lipschitz pseudo-contractive and generalized Lipschitz accretive mappings,” Nonlinear Analysis. Theory, Methods & Applications, vol. 67, no. 1, pp. 307–315, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH